Alert archive / Kansas / Red Flag Warnings in 2010

Red Flag Warning 19, NWS Dodge City, KS

November 24, 20107 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Nov 24, 2010, 2:58 AM CST for 7 counties in Kansas. It took effect at Nov 24, 2010, 9:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2010, 2:58 AM CST (08:58 UTC)
In effect from
Nov 24, 2010, 9:00 AM CST
Expired
Nov 24, 2010, 4:00 PM CST
In force
7 hr
Issued by
NWS Dodge City, KS

Counties Grant County, KS, Haskell County, KS, Meade County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 116 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1728 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
544 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WWUS83 KDDC 240858
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
258 AM CST WED NOV 24 2010

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY...

.WEST TO SOUTHWEST WINDS WILL INCREASE AHEAD OF A STRONG COLD
FRONT LATE THIS MORNING INTO THE AFTERNOON. RELATIVE HUMIDITIES
ARE EXPECTED TO FALL BELOW 15 PERCENT WITH WINDS INCREASING TO 15
TO 25 MPH AND GUSTY.

KSZ061-062-241000-
/O.CAN.KDDC.FW.A.0013.101124T1500Z-101124T2100Z/
HAMILTON-KEARNY-
258 AM CST WED NOV 24 2010 /158 AM MST WED NOV 24 2010/

...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONES 061 AND 062...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FIRE
WEATHER WATCH. 

THE STRONG COLD FRONT IS NOW EXPECTED TO SURGE THROUGH FASTER
AND SWITCH WINDS TO THE NORTH ABRUPTLY AT 20 TO 35 MPH.

$$

KSZ074>076-084>086-242100-
/O.UPG.KDDC.FW.A.0013.101124T1500Z-101124T2100Z/
/O.NEW.KDDC.FW.W.0019.101124T1500Z-101124T2200Z/
STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-
258 AM CST WED NOV 24 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON FOR FIRE WEATHER ZONES 074...
075...076...084...085 AND 086...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 074 STANTON...
  FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...
   FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 
  STEVENS...FIRE WEATHER ZONE 086 SEWARD. 

* WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH EARLY.
  SHIFTING NORTH AT 20 TO 35 MPH AROUND 2 TO 4 PM CST.

* HUMIDITY...RELATIVE HUMIDITIES WILL LOWER TO 15 TO 20 PERCENT BY
  LATE MORNING AND EARLY AFTERNOON.

* IMPACTS...ALL OUTDOOR BURNING SHOULD BE AVOIDED. ANY FIRE
  WHICH INITIATES WILL EASILY SPREAD AND COULD GET OUT CONTROL
  QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

KSZ087-242100-
/O.NEW.KDDC.FW.W.0019.101124T1500Z-101124T2200Z/
MEADE-
258 AM CST WED NOV 24 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON FOR FIRE WEATHER ZONE 087...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 087 MEADE.

* WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH EARLY.
  SHIFTING NORTH AT 20 TO 35 MPH AROUND 4 OR 5 PM CST.

* HUMIDITY...RELATIVE HUMIDITIES WILL LOWER TO 15 TO 20 PERCENT BY
  LATE MORNING AND EARLY AFTERNOON.

* IMPACTS...ALL OUTDOOR BURNING SHOULD BE AVOIDED. ANY FIRE
  WHICH INITIATES WILL EASILY SPREAD AND COULD GET OUT CONTROL
  QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

06

HTTP://WEATHER.GOV/DDC
2 follow-up statements
057 
WWUS83 KDDC 241717
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1117 AM CST WED NOV 24 2010

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY...

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT WITH
WESTERLY WINDS INCREASING TO 15 TO 25 MPH WITH HIGHER GUSTS DURING
THE MID AFTERNOON.

KSZ074>076-084>087-242200-
/O.CON.KDDC.FW.W.0019.000000T0000Z-101124T2200Z/
STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-MEADE-
1117 AM CST WED NOV 24 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON FOR FIRE WEATHER ZONES 074... 075...076...084...085 AND
086...

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 074 STANTON...
  FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE
  WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS... FIRE
  WEATHER ZONE 086 SEWARD.

* WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH EARLY. 
  SHIFTING NORTH AT 20 TO 35 MPH AROUND 2 TO 4 PM CST.

* HUMIDITY...RELATIVE HUMIDITIES WILL LOWER TO 15 TO 20 PERCENT
  BY LATE MORNING AND EARLY AFTERNOON. 

* IMPACTS...ALL OUTDOOR BURNING SHOULD BE AVOIDED. ANY FIRE 
  WHICH INITIATES WILL EASILY SPREAD AND COULD GET OUT CONTROL 
  QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/DDC
052 
WWUS83 KDDC 242206
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
406 PM CST WED NOV 24 2010

...RED FLAG WARNING HAS EXPIRED...

.THE RED FLAG WARNING THAT WAS IN EFFECT FOR FAR SOUTHWEST KANSAS
HAS BEEN ALLOWED TO EXPIRE.

KSZ074>076-084>087-242315-
/O.EXP.KDDC.FW.W.0019.000000T0000Z-101124T2200Z/
STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-MEADE-
406 PM CST WED NOV 24 2010

...RED FLAG WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON FOR
FIRE WEATHER ZONES 074...075...076...084...085 AND 086...

THE RED FLAG WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 074 STANTON...
  FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...
  FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 
  STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 
  087 MEADE.

A COLD FRONT MOVING THROUGH THE AREA HAS BROUGHT COLDER
TEMPERATURES AND AS A RESULT RED FLAG CONDITIONS ARE NO LONGER
BEING MET. HOWEVER AS RELATIVE HUMIDITIES REMAIN AROUND 20 PERCENT
WITH NORTH WINDS IN EXCESS OF 20 MPH, OUTDOOR BURNING IS
DISCOURAGED.

$$

33


HTTP://WEATHER.GOV/DDC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Nov 23, 3:15 PM CST, 11 hours 43 minutes earlier.

Area forecast discussion, Nov 23, 3:15 PM CST, 11 hours 43 minutes before
FXUS63 KDDC 212031
AFDDDC

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
315 PM CST TUE NOV 23 2010

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGE IS THE TIMING AND SPEED OF THE POTENT
AND IMMINENT COLD FRONT TOMORROW.

FOR TONIGHT, DID NOT CHANGE MUCH. HOWEVER, SINCE THE HYS AREA HAS
REMAINED SOCKED IN ALL DAY TODAY, AND A SOUTHEASTERLY UPSLOPE
FLOW WILL HELP LOW LEVEL MOISTURE RIDE UP IN THE CENTRAL KANSAS
OVERNIGHT, INTRODUCED AREAS OF FOG IN OUR NORTHEAST ZONES AND
PATCHY FOG WORDING IN OUR SOUTHEAST AREAS. SOUTH TO SOUTHEAST WINDS
WILL BE 10 TO 20 MPH EARLY AND BECOME LIGHT AFTER MIDNIGHT. CLOUDS
ARE NOT EXPECTED, EXCEPT NORTH OF I-70 IN HAYS AND WAKEENEY AREAS,
AS PREVIOUSLY MENTIONED. MINIMUM TEMPS WILL BE TRICKY FOR ANY
AREAS THAT MIGHT GET FOG, BUT WENT WITH THE WARMEST MINS IN THE
SOUTHEAST NEAR P28 WITH 41F, AND DOWN TO AS LOW AS 31F IN THE EHA
AREA, WHERE NO CLOUDS AND LIGHT WINDS (UNTIL LATE) SHOULD ALLOW
FOR RAPID COOLING THIS EVENING IN MY WEST AND A STEADY FALL
OVERNIGHT.

WHEN COMPARING THE NAM, RUC, GFS, GEM AND ECMWF MODELS, IT APPEARS
THE FRONT WOULD ENTER OUT CWA ABOUT 15Z WEDNESDAY IN THE
NORTHWEST, ABOUT 18Z IN GCK, 19Z IN THE DDC AND BY 22Z OR SO IN
OUR SOUTHEASTERN CWA. BUT, KNOWING THE SPEED OF COLD AIR CAN OFTEN
MOVE SOUTH THROUGH THE CWA MUCH FASTER THAN DEPICTED IN THE
MODELS, HAVE OPTED TO BRING THE FRONT THROUGH 2-4 HOURS FASTER,
AND STILL FASTER IN OUR FAR WESTERN ZONES. COLD AIR CAN PLUNGE
SOUTH THROUGH THE PLAINS WITH LITTLE OR NO RESISTANCE. SO ALSO
LOWER MAX TEMPS IN MY WESTERN ZONES WEDNESDAY, DUE TO THE EXPECTED
SOUTHERN PLUNGE OF THE COLD FRONT. WILL ALSO HAVE FALLING DAY TIME
TEMPS AFTER THE FROPA WEDNESDAY AFTERNOON. SINCE OUR WESTERN 1/3RD
OF THE CWA HAS BEEN WITHOUT PRECIP IN SO LONG, THEY ARE PRIME FOR
ANY WILDFIRES THAT MAY GENERATE.  SO, WILL BE ISSUEING A FIRE
WEATHER WATCH FROM 10AM - 3PM WED, UNTIL THE FRONT PASSES THROUGH
THERE. FURTHERMORE, I CONSIDERED MENTION FLURRIES WITH THIS FAST
CHARGING COLD FRONT. BUT SINCE NO MODEL GENERATURES PRECIP AS THE
FRONT CROSSES OUR CWA, HAVE OPTED TO LEAVE ANY POPS OUT AT THIS TIME.

ALL MODELS BRING THE COLD AIR THROUGH AND PUSH IT FAR SOUTHWARD INTO
OKLAHOMA AND TEXAS WEDNESDAY NIGHT. THIS SHOULD BRING THE COLDEST
NIGHT OF THE SEASON FOR ALL OF OUR CWA. TEMPS SHOULD TUMBLE
WEDNESDAY NIGHT INTO 10F (GCK) TO 20F (P28) RANGE. WINDS WILL START
OUT IN THE 10 TO 20 MPH RANGE FROM THE NORTH, AND SHOULD BE FAIRLY
LIGHT TOWARD THANKSGIVING MORNING AS HIGH PRESSURE WILL BE BUILDING
IN FROM THE NORTHWEST. WIND CHILLS READINGS WILL DIP TO AROUND -7F
AROUND SUNRISE THURSDAY MORNING. EVEN THOUGH LITTLE OR NO CLOUDS ARE
EXPECTED THURSDAY, STILL THINK TEMPERATURES WILL STRUGGLE TO CLIMB
WITHIN THIS POLAR AIR MASS. DID NOT CHANGE ANY OF THANKSGIVINGS' MAX
T'S, LEAVING THEM IN THE 30F (HYS) TO 36F (P28) RANGE. /BURKE

DAYS 3-7...

BIGGEST CONCERNS DURING THE EXTENDED PERIOD ARE THE VERY COLD
OVERNIGHT LOW TEMPERATURES THANKSGIVING NIGHT AND THEN THE POTENTIAL
FOR RED FLAG CONDITIONS ON SATURDAY AND SUNDAY. ANOTHER STRONG WAVE
EARLY NEXT WEEK COULD BRING SOME LIGHT SNOW TO WESTERN KANSAS NEXT
MONDAY NIGHT.

VERY COLD AIR OVER THE NORTHERN PLAINS IS POISED TO DROP SOUTH
THROUGH WESTERN KANSAS ON WEDNESDAY AS A STRONG UPPER LEVEL SYSTEM
OVER THE NORTHERN ROCKIES MOVES EAST. TEMPERATURES THIS AFTERNOON
OVER MONTANA INTO THE DAKOTAS WERE IN THE SINGLE DIGITS. THIS AIR
WILL MODIFY SOMEWHAT AS IT MOVES SOUTH INTO THE CENTRAL PLAINS BUT
WE SHOULD BE SEEING THE COLDEST TEMPERATURES IN WESTERN KANSAS SO
FAR THIS SEASON LATER IN THE WEEK. DRY AIR BEHIND THE FRONT WILL
PERSIST OVER WESTERN KANSAS INTO THE WEEKEND. INITIALLY WINDS WILL
BE FAIRLY LIGHT WITH THE SURFACE HIGH PRESSURE IN PLACE BUT LEE SIDE
TROUGHING IS FORECAST TO DEVELOP WHICH WILL BRING INCREASING SOUTH
WINDS WHICH WOULD COMBINE WITH LOW DAYTIME RELATIVE HUMIDITY TO
BRING AN INCREASED THREAT FOR RED FLAG CONDITIONS. LATER SHIFTS WILL
HAVE TO KEEP AN EYE ON THIS.

THE MEDIUM RANGE MODELS CONTINUE TO SHOW ANOTHER TROUGH DIGGING INTO
THE WESTERN CONUS DURING THE WEEKEND AND MOVING OUT INTO THE CENTRAL
CONUS EARLY NEXT WEEK. THE ECMWF CONTINUES TO BE THE MODEL OF CHOICE
IN HOW IT HANDLES THIS SYSTEM. THE GFS CONTINUES TO BE THE MOST
PROGRESSIVE AS IT USUALLY IS. THIS MORNINGS RUN WAS A LITTLE SLOWER
AND DEEPER THAN YESTERDAYS. GFS ENSEMBLES WERE AGAIN GENERALLY
SLOWER THAN THE OPERATIONAL RUN SO THINK THAT THE GFS WILL CONTINUE
TO ADJUST WITH SUBSEQUENT RUNS.

THE ECMWF CONTINUES TO SHOW A CLOSED LOW DEVELOPING OVER SOUTHERN
COLORADO AND LIFTING OUT ACROSS WESTERN KANSAS. SOME UNCERTAINTY AS
TO WHAT PRECIPITATION WILL OCCUR WITH THE UPPER LOW AS THIS SYSTEM
COMES OUT WITH A BIT OF A POSITIVE TILT WHICH WOULD PUSH THE
MOISTURE FARTHER EAST.  HAVE CONTINUED THE 10-15 PERCENT POPS
THROUGH MONDAY NIGHT FOR NOW. /GERARD

&&

.AVIATION...

FOG/STRATUS CLEARED FOR THE MOST PART BY 19Z WITH HYS CLEARING
LAST.  EXPECT MAINLY CLEAR CONDITIONS THROUGH THE NEXT TAF PERIOD
WITH A POTENTIAL FOR FOG/STRATUS DEVELOPING AGAIN TONIGHT. SURFACE
WINDS SHOULD BE A LITTLE HIGHER AT LEAST EARLY ON, SO EXPECT BETTER
MIXING.  WILL PUT REDUCED VSBY IN TAFS WITH 2SM STARTING AROUND 9Z.
ALSO HAVE THE FRONT REACHING HYS AT 16Z FOLLOWED BY GCK AT 1630Z AND
DDC AT 17Z AS A FIRST GUESS. /REITER

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  36  59  12  34 /   0   0   0   0
GCK  32  56  10  32 /   0   0   0   0
EHA  31  54  13  34 /   0   0   0   0
LBL  33  59  14  34 /   0   0   0   0
HYS  34  52  10  30 /   0   0   0   0
P28  41  64  20  36 /  10  10   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR KSZ061-062-074>076-084>086.

&&

FN12/02/15
Hazardous weather outlook, Nov 23, 3:33 AM CST, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
333 AM CST TUE NOV 23 2010

KSZ030-031-043>046-061>066-074>081-084>090-241000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
333 AM CST TUE NOV 23 2010 /233 AM MST TUE NOV 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR AREAS OF DENSE FREEZING FOG THIS MORNING...GENERALLY EAST
OF LINE FROM HUGOTON TO LAKIN. WATCH OUT FOR SOME SLICK SPOTS
ESPECIALLY ON BRIDGE DECKS AND OVERPASSES. THE FREEZING FOG IS
EXPECTED TO LIFT BY MID MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT WILL PLUNGE INTO WESTERN KANSAS ON WEDNESDAY WITH
TEMPERATURES FALLING FROM THE 50S AND 60S AND INTO THE 30S DURING
THE MID TO LATE AFTERNOON AND EVENING. WINDS WILL ALSO INCREASE
ABRUPTLY FROM THE NORTH AT 25 TO 35 MPH WITH GUSTS OVER 45 MPH AT
TIMES WITH THE COLD FRONT. CRITICAL FIRE WEATHER CONDITIONS MAY
ALSO EXIST FOR A TIME AHEAD OF THE COLD FRONT GENERALLY WEST OF
LINE FROM JETMORE TO ASHLAND.

THE COLDEST AIR OF THE SEASON SO FAR CAN BE EXPECTED ON BOTH
THURSDAY AND FRIDAY MORNINGS WITH EARLY MORNING LOWS ONLY IN THE
TEENS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:18 AM CSTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more13 hr

Nearby

Red Flag Warnings in Kansas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.